# SDR DL757970726

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock Collar
- Part number: 140N600813
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR GUST LOCK COLLAR BROKEN.  REPLACED GUST LOCK COLLAR, OPS CKS OK.
